MAUDE Adverse Event Report: MATERIALISE NV PROPLAN CMF; PATIENT SPECIFIC SPLINT, ORTHOGNATHIC, INTERMEDIATE

MATERIALISE NV PROPLAN CMF; PATIENT SPECIFIC SPLINT, ORTHOGNATHIC, INTERMEDIATE
Model Number SD900.105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Physical Asymmetry (4573)
Date of Event 09/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation concluded that the device met the specifications.The exact reason could not be established.
 
Event or Problem Description
The surgeon has reported that the intermediate splint didn't fit and the desired occlusion was not achieved, the revision surgery is required to correct occlusion.

Brand Name
PROPLAN CMF
Common Device Name
PATIENT SPECIFIC SPLINT, ORTHOGNATHIC, INTERMEDIATE
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key20470560
Report Number3003998208-2024-00021
Device Sequence Number15356642
Product Code HWT
UDI-Device Identifier05420060351150
UDI-Public05420060351150
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD900.105
Device Catalogue NumberSD900.105
Device Lot NumberMU24EDIESE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Initial Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexMale